MAUDE Adverse Event Report: SPINE WAVE, INC. STAXX® XD SYSTEM; SPINAL VERTEBRAL BODY REPLACEMENT

SPINE WAVE, INC. STAXX® XD SYSTEM; SPINAL VERTEBRAL BODY REPLACEMENT
Catalog Number 11-1550
Medical Device Problem Codes Material Separation (1562); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We are attempting to obtain additional information regarding this event; should more information become available we will update the agency accordingly.
 
Event or Problem Description
The surgeon reported approximately 6 months post-operatively that the implant construct was separated and had migrated.The surgeon reported that this event may be related to a fall the patient experienced.
 
Additional Manufacturer Narrative
Follow-up 01 contains additional information updated regarding the identification, return and investigation findings of the subject device in fields b5, d4, d6b, h4 and h6 and change to event type to serious injury in fields b1, b2 and h1.
 
Event or Problem Description
A surgical procedure was performed to remove the implant.
 
Additional Manufacturer Narrative
Follow-up 02 to correct: d1 add registered trademark symbol to brand name.D4: correct 510(k) number.

Brand Name
STAXX® XD SYSTEM
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
Manufacturer (Section G)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
Manufacturer Contact
ronald smith
3 enterprise drive
ste 210
shelton, CT 06484
2039449494
MDR Report Key18328807
Report Number3004638600-2023-00013
Device Sequence Number12545076
Product Code MQP
UDI-Device Identifier10840642100686
UDI-Public10840642100686
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K102682
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11-1550
Device Lot Number741Y05
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Supplement Date Received by Manufacturer11/14/2023
Not provided
Initial Report FDA Received Date12/14/2023
Supplement Report FDA Received Date01/11/2024
09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown